# SDR CA130806005

- Difficulty date: August 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Propeller: Hartzl HCD4N3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: C33174262
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THERE WERE 2 SMALL DIVOTS ON THE OUTER EDGE OF THE PISTON SEAL THAT WERE ALLOWING OIL TO GET PAST AND LEAK OUT THE TOP OF THE PROPELLER CYLINDER.  THERE WAS NO INDICATION OF A CAUSE FOR THE DIVOTS. NO CONTAMINATION WAS FOUND IN THE PISTON, CYLINDER, OR OIL. THERE WAS NO DAMAGE TO THE CYLINDER WALL WHERE THE SEAL RIDES.
